MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXPLUS¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXPLUS¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MPX5300-C
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 3 of the bd maxplus¿ extension set is not allowing us to draw blood or flush an iv from either port.The following information was provided by the initial reporter: this extension set is not allowing us to draw blood or flush an iv from either port.This has happened on 3 separate occasions, so it is not consistent but is an issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.The customer complaint that the extension set was unable to flush could not be verified due to the product not being returned for failure investigation.A device history record review for model mpx5300-c lot number 22079199 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.

Brand Name
BD MAXPLUS¿ EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16091355
Report Number9616066-2022-02112
Device Sequence Number13955468
Product Code FPA
UDI-Device Identifier10885403237218
UDI-Public10885403237218
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMPX5300-C
Device Lot Number22079199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by Manufacturer01/12/2023
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown